# SDR GTIA2025060238938

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 25,108 hours, 11,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE BROKEN VOLUME KNOB MISSING ( MEGAPHONES )-R+R FWD MEGAPHONE ,TEST OK IAW AMM 25-60-00,THIS CLEARS DIM # 3373003-1.MOC NOTIFIED PLACARD REMOVED.
